The virtual mass of a closed torus in axisymmetric motion

T. Miloh*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

Abstract

An exact inviscid solution for the virtual-mass coefficient of a closed torus in axisymmetric motion is presented. It is also shown that the virtual-mass coefficient k for an open torus is bounded by 1.0≤k≤1.0281.

Original languageEnglish
Pages (from-to)1-6
Number of pages6
JournalJournal of Engineering Mathematics
Volume13
Issue number1
DOIs
StatePublished - Jan 1979
Externally publishedYes

Fingerprint

Dive into the research topics of 'The virtual mass of a closed torus in axisymmetric motion'. Together they form a unique fingerprint.

Cite this